# SDR CA040408005

- Difficulty date: April 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,890 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5714 · Wing, Center Box
- Part: Pump
- Part number: 5867001
- Part serial: 0062
- Condition: Failed
- Location: Eng Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INCONSISTENCIES IN FUEL PRESSURE, FUEL PRESSURE WAS CHECKED AND FOUND THAT THE LOW SIDE OF THE ELECTRIC FUEL PUMP WAS NEAR NIL. HIGH SIDE WAS 5.5. THE FUEL PUMP FAILURE IS BELIEVED TO BE CAUSED BY THE AIRCRAFT BEING OUT OF SERVICE FOR LONG PERIOD OF TIME 15-16 MONTHS.  FUEL TANK WAS HALF FULL DURING THIS TIME.  THE FUEL SYSTEM PRESSURE HAD BEEN CHECKED ON ENGINE INSTALLATION AND WAS FOUND TO BE WELL WITHIN LIMITS.
